# SDR MALA070126

- Difficulty date: September 24, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 20,737 hours, 23,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN CARGO DOOR EXTERIOR SKIN 5.75'' FROM AFT EDGE AND 26.25'' FROM BOTTOM.  REPAIRED PER EO#S52028.
